The full text of this article

 

Mond-Weir type nondifferentiable multiobjective second-order symmetric duality with cone constraints
by S.K. Gupta, N. Kailey, M.K. Sharma
International Journal of Mathematics in Operational Research (IJMOR), Vol. 3, No. 4, 2011

 

Abstract: In this paper, a pair of Mond-Weir type nondifferentiable multiobjective second-order symmetric dual programs over arbitrary cones is first formulated, where each of the objective function contains a square root term with positive semidefinite matrix in Rn×n. Weak, strong and converse duality results are proved for aforesaid model under second-order K-F-convexity/K-η-bonvexity assumptions. Several known results are obtained as special cases.

Online publication date: Sun, 26-Jun-2011

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com